# SDR CALA9801410

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO PIT FLOOR SUPPORT STRAP CORRODED WITH ELONGATED HOLES AT STA 540.  A SUPPORT STRAP WAS FABRICATED AND INSTALLED IAW SRM 51-40-3 AND 51-10-2.
